Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Jaya Raju.B

General Physician, Hyderabad

200 at clinic
Book Appointment
Call Doctor
Dr. Jaya Raju.B General Physician, Hyderabad
200 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. Jaya Raju.B
Dr. Jaya Raju.B is a renowned General Physician in A.S Rao Nagar, Hyderabad. You can meet Dr. Jaya Raju.B personally at Jaya Cardio & Diabetic Care in A.S Rao Nagar, Hyderabad. Save your time and book an appointment online with Dr. Jaya Raju.B on Lybrate.com.

Lybrate.com has top trusted General Physicians from across India. You will find General Physicians with more than 40 years of experience on Lybrate.com. You can find General Physicians online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Professional Memberships
Indian Medical Association (IMA)
Association of Physicians of India

Location

Book Clinic Appointment with Dr. Jaya Raju.B

Jaya Cardio & Diabetic Care

LIGP:186,A S Rao Nagar. LM: Near Railway Reservation Counter, HyderabadHyderabad Get Directions
200 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Jaya Raju.B

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 29 maleLast year I going gym and stretch marks under arms I think its due to gym then I left gym but after some days I see stretch marks on my thigh why this happen and now my skin is very dry what should I do to tone my skin and from last month my right hand itching and some water came from that itching and where itching on hand that point is very dry skin is removing kindly suggest me.

MD - Internal Medicine, MBBS
Internal Medicine Specialist, Mumbai
I am 29 maleLast year I going gym and stretch marks under arms I think its due to gym then I left gym but after some ...
Dear patient, greetings from lybrate! you have got stretch marks from sudden growth of muscles in the gym. This is a common occurrence. You can start using bio-oil over the strectch marks as a beginning of treatment. However you will need derma roller treatment for removing them completely. You can use dewderm aloe lotion over your dry skin twice a day for 1 month. I hope this helps.
Submit FeedbackFeedback

Hello. I need answer. I am very scared about that. When me and my wife do sex and I discharged semen in her vagina but when I out my penis from her vagina semen comes automatically outside. Please tell me why its happen everytime even though I discharged after fully insertion.

MD - Obstetrtics & Gynaecology
Gynaecologist, Mumbai
Hello. 

I need answer.  I am very scared about that. 
When me and my wife do sex and I discharged semen in her vagin...
It is normal initial semen goes inside but as penis comes out semen also comes out initial semen remains inside.
14 people found this helpful
Submit FeedbackFeedback

What are the symptoms of migraine? I am having pointed headache from past 10 Days And feeling dizziness.

MBBS
General Physician, Cuttack
What are the symptoms of migraine? I am having pointed headache from past 10 Days And feeling dizziness.
) Symptoms of Migraine 1.Unilateral Headache, eye pain 2.Throbbing and pulsating pain 3.Nausea and Vomiting 4.Increased sensitivity to light and sound 5.Feeling of Dizzy or Faint Cause Unknown.May be due to decrease in brain chemical-serotonin Triggering factors a)Hunger(missedmeal) ,drinking alcohol(redwine),/coffee,teab) b)Inadequatesleep, stress,anxiety,depression,agitation c)environmental factors like glaring light, Loud noise,strong smell d)weather changes,high altitude, e)use of oral contraceptive,hormonal changes like oestrogen fluctuation during menopause, f)continuous use of cell phone
1 person found this helpful
Submit FeedbackFeedback

Hello due to itches near secret private place I got black spot on skin, how can make to normal skin color, is there any ointment that make changes of skin color.

International Academy of Classical Homeopathy, BHMS
Homeopath, Pune
Hello due to itches near secret private place I got black spot on skin, how can make to normal skin color, is there a...
Chrysarobinum 0/2 once a wk Bacillinum.1msingle dose Sepia200 once a day for 4days Sulphur30 2tims day for 4days Apis Mel12c 3times days for 4days Tellurium1m one dose Rhus Tox200 once a day for 4days
Submit FeedbackFeedback

I am 26 yrs/47 kg/m. 1 years ago I suffered from b/l mild hydronephrosis, 4 mm stone and cystitis, which was cured. But then onwards I am suffering from recurring urine infection, every time using an antibiotics course, till now used for 12 times, occuing infection after masturbation now my serum creatinine raised from 0.7 mg to 1.2 mg, now its 1.3 mg, having flank to groin pain, burning sensation due to infection in urine (pus cells: 10hpf, color: S.Hazy, protein:trace). Ct scan plain is normal, Kindly tell me is there any problem, what solution for my problem .

MD-Ayurveda, Bachelor of Ayurveda, Medicine & Surgery (BAMS)
Sexologist, Haldwani
I am 26 yrs/47 kg/m. 1 years ago I suffered from b/l mild hydronephrosis, 4 mm stone and cystitis, which was cured. B...
Hello- urinary system and reproductive systems are linked to each other according to ayurveda. Masturbation leads of loss of semen (vital element of the body) which leads to urinary diseases like infection, stone formation, etc. Antibiotics provide only symptomatic relief. Due to this recurrent infection your kidney function is also degraded (rise in serum creatinine). I personally suggest you to start our ayurvedic medicines, it will not only improve your kidney function but also will prevent you from discomfort completely.
1 person found this helpful
Submit FeedbackFeedback

Hello sir, My daughters tongue burns while having hot and spicy food please suggest remedies. What should i do?

BDS, MDS - Oral & Maxillofacial Surgery, Advanced course in maxillofacial sugery
Dentist, Lucknow
U may take a cap of bnc once daily, take tab bifilac twice daily n suck on it, local application of metroggyl get ointment, a banana can b added to your diet, take two table spoons of isabagol husk at night, tensions hurry worry may increase occupancy of ulcers, young girls, may have ulcers during periods, early pregnancy.
Submit FeedbackFeedback

Hi doctors im 24 years ,i used every day once masturbation ,how to can notrol it?

MBBS
General Physician, Mumbai
Hi doctors im 24 years ,i used every day once masturbation ,how to can notrol it?
Dear lybrateuser, - To change your habit of daily masturbation, divert & keep your mind busy in other activities like your studies or job, do daily exercises, follow a hobby, play outdoor games - avoid reading or watching pornographic material - it is your own willpower & determination which can motivate you to change your habit.
Submit FeedbackFeedback

Mai pichle 7-8 salo se masturbation addition ka aadi Ho gaya hoo Jisse body me weakness bahut jyada Ho gaya hai 50 kadam chalna muskil Ho jata hai Body me aalsya rahta hai Kripya ilaaj bataye.

M.D. Consultant Pathologist, CCEBDM Diabetes, PGDS Sexology USA, CCMTD Thyroid, ACDMC Heart Disease, CCMH Hypertension, ECG
Sexologist, Sri Ganganagar
Mai pichle 7-8 salo se masturbation addition ka aadi Ho gaya hoo Jisse body me weakness bahut jyada Ho gaya hai 50 ka...
Do not worry its can be cured try not eating non veg food. The hormons in non veg food is very active in sex hormons. U do not have to be tensed at all. Try to be engaged in some thing listing music. And try to be active in spritual activities. It will help you a lot to get rid from masturbation and negative thoughts. U can not consentrate on the things when you are addicted in masturbation you will feel lazy. There are also lots of side effects for masturbation. Try not to do it again.
2 people found this helpful
Submit FeedbackFeedback

I am 18 years old. I am a boy. My heart rate is 75 to 80. I measured it with mobile application. Is it normal ?or not.

MD - Alternate Medicine, BHMS
Homeopath, Surat
I am 18 years old. I am a boy. My heart rate is 75 to 80. I measured it with mobile application. Is it normal ?or not.
The range of heart rate is normal. It should be with 60 - 80 per minute. So there is nothing to be worried about.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

88%
(135 ratings)

Dr. Ajay Kumar Pujala

FHM Fellowship In HIV Medicine, MD, MBBS
General Physician
Dr Ajay's Clinic, 
300 at clinic
Book Appointment
88%
(36 ratings)

Dr. Deepthi Rao Gorukanti

MBBS, MD - General Medicine
General Physician
Deepthi Clinic, 
200 at clinic
Book Appointment